The uniqueness of groups of type J4.
Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 589-608
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
computer free proof, groups of type, uniqueness systems, 2-local geometry, collinearity graph, uniqueness proof, simply connected, simple group
@article{IM_1991__105_3_143925,
author = {Michael Aschbacher and Yoav Segev},
title = {The uniqueness of groups of type {J4.}},
journal = {Inventiones mathematicae},
pages = {589--608},
year = {1991},
volume = {105},
number = {3},
zbl = {0735.20006},
url = {http://geodesic.mathdoc.fr/item/IM_1991__105_3_143925/}
}
Michael Aschbacher; Yoav Segev. The uniqueness of groups of type J4.. Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 589-608. http://geodesic.mathdoc.fr/item/IM_1991__105_3_143925/